PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1-2 | 211-215
Tytuł artykułu

Note on partitions of planar graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Chartrand and Kronk in 1969 showed that there are planar graphs whose vertices cannot be partitioned into two parts inducing acyclic subgraphs. In this note we show that the same is true even in the case when one of the partition classes is required to be triangle-free only.
Wydawca
Rocznik
Tom
25
Numer
1-2
Strony
211-215
Opis fizyczny
Daty
wydano
2005
otrzymano
2003-12-05
poprawiono
2004-11-03
Twórcy
autor
  • Rand Afrikaans University, Johannesburg, Republic of South Africa
  • Rand Afrikaans University, Johannesburg, Republic of South Africa
autor
  • Department of Applied Mathematics, Faculty of Economics, Technical University, B. Nĕmcovej, 040 01 Košice, Slovak Republic
Bibliografia
  • [1] K. Appel and W. Haken, Every planar graph is four colourable, Illinois J. Math. 21 (1977) 429-567.
  • [2] M. Borowiecki, I. Broere, M. Frick, P. Mihók and G. Semanišin, A survey of hereditary properties of graphs, Discuss. Math. Graph Theory 17 (1997) 5-50, doi: 10.7151/dmgt.1037.
  • [3] M. Borowiecki, I. Broere and P. Mihók, Minimal reducible bounds for planar graphs, Discrete Math. 212 (2000) 19-27, doi: 10.1016/S0012-365X(99)00205-8.
  • [4] G. Chartrand and H. H. Kronk, The point arboricity of planar graphs, J. London Math. Soc. 44 (1969) 612-616, doi: 10.1112/jlms/s1-44.1.612.
  • [5] T. Kaiser and R. Skrekovski, Planar graph colorings without short monochromatic cycles, J. Graph Theory 46 (2004) 25-38, doi: 10.1002/jgt.10167.
  • [6] K. Kuratowski, Sur le problème des courbes gauches en topologie, Fund. Math. 15 (1930) 271-283.
  • [7] P. Mihók, Minimal reducible bound for outerplanar and planar graphs, Discrete Math. 150 (1996) 431-435, doi: 10.1016/0012-365X(95)00211-E.
  • [8] C. Thomassen, Decomposing a planar graph into degenerate graphs, J. Combin. Theory (B) 65 (1995) 305-314, doi: 10.1006/jctb.1995.1057.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1273
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.